MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number VNMF3731C173TU
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes Aneurysm (1708); Vascular Dissection (3160)
Date of Event 04/05/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Three valiant navion stent grafts were implanted during an unknown endovascular procedure.Core lab review of ct images from 13 days post index procedure revealed non-navion type ib endoleak on the sma branch.Review of images taken at different dates within the third month after the index procedure revealed the new type ia endoleak.Imaging taken earlier on the 3rd month post index showed a new proximal dissection.The maximum aortic diameter was noted as 57.7mm , 60.4mm and 62.1mm throughout this month.Images at 4 months showed a maximum aortic diameter of 65.3mm and aortic enlargement +7.6mm.Several cts were taken during the 5th month post index procedure.On the 8th day of the month, cts revealed a type ia endoleak, a maximum aortic diameter of 10.3mm and aortic enlargement +12.5mm.Review of images from 2 weeks later revealed aortic enlargement +11.8mm and a maximum aortic diameter of 69.5mm.Review of images at the end of the 5th month post index showed a type ia endoleak, aortic enlargement of +15.6mm and a maximum aortic diameter of 73.3mm.Review of cts at 6 months post index revealed aortic enlargement of +15.7mm and maximum aortic diameter of 73.4mm.No stent fracture, stent ring enlargement or stent ring migration was observed on imaging.Some of the imaging was noted as non evaluable due to scan quality or device overlaps.Non-navion type ib endoleak was noted in all images reviewed by corelab.The cause of the type ia endoleak and dissection are undetermined.No additional clinical sequalae were provided and the patient will be monitored.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
VALIANT NAVION
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key17388277
Report Number9612164-2023-03373
Device Sequence Number6302764
Product Code MIH
UDI-Device Identifier00763000100865
UDI-Public00763000100865
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/16/2021
Device Model NumberVNMF3731C173TU
Device Catalogue NumberVNMF3731C173TU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2023
Initial Report FDA Received Date07/25/2023
Date Device Manufactured12/17/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexFemale